# SDR QXEA2013020500317

- Difficulty date: February 5, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS AREAS OF MISSING PAINT AND CORRODED RIVETS BETWEEN STA X196 AND X413.  REMOVED NECESSARY RIVETS IAW SRM 51-42-05-02-01.  CLEANED STR IAW SRM 51-26-00-02-01. CORROSION LIMITS TO RIVETS ONLY NO CORROSION ON STRINGER AREA.  PRIMED STRINGER 24P IAW SRM 51-25-10-02-01. INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED TOP COAT IAW SRM 51-25-15-02-01.  APPLIED EXTERIOR TOP COAT TO OUTER SKIN IAW SRM 51-25-05-02-01.
